# SDR ASAA2023061543596

- Difficulty date: June 15, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 55,787 hours, 16,631 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008158
- Condition: Failed
- Location: E/E Bay
- Part time: 34,790 hours, 11,008 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAILURE WITH VTK DISPLAYED, ALT LIMIT BOTH FMC MENU PAGES DISPLAYED WITH OUT FMC OPTION, CWS R DISPLAYED FMC CAME BACK 30-60 SECONDS LATER SECOND WRITE UP PREVIOUS ON 6-14 . UPON LANDING IN SAN PFD SHOWED FIELD ELEVATION OF THE DEPARTURE AIRPORT GEG 2500'. GROUNDED - YES. FMC SWITCH RETURNED TO "NORMAL". DUE TO EXTENSIVE HISTORY, REPLACED R/H FMC REF B737-800 AMM 34-61-02/401. VERIFIED L/H FMC SOFTWARE ARE CORRECT AND CROSSLOADED TO R/H FMC REF AMM 34-61-00. INSTALLATION TESTS COMPLETED AND NO FAULTS FOUND.
